Buddhist Centre Features
Buddhist Centre Features

Marking the Change of Time: A Day of Reflective Writing and Meditation with Yashobodhi

By Centre Team on Fri, 15 Jul, 2022 - 10:37

Marking the Change of Time: A Day of Reflective Writing and Meditation with Yashobodhi

By Centre Team on Fri, 15 Jul, 2022 - 10:37

25 September 2022

This day involves two sessions. Feel free to attend one or both.

First session (4 hours): USA PST 05:00 | Mexico 07:00 | USA EST 08:00 | IE & UK...

Buddhist Centre Features
Buddhist Centre Features

Meditation Lab! With Yashobodhi

By Centre Team on Mon, 28 Mar, 2022 - 11:49

Meditation Lab! With Yashobodhi

By Centre Team on Mon, 28 Mar, 2022 - 11:49

1/8/15/22 May

1st session: 2 hours
USA PST 01:00 | Mexico 03:00 | USA EST 04:00 | IE & UK 09.00 | Europe 10:00 CET | India 13:30 | Australia AEDT 18:00 | New Zealand NZDT 20:00

2nd session: 2 hours
USA PST 12:00 | Mexico 14:00 | USA EST 15:00 | IE & UK 20.00 | Europe 21:00 CET | India 00:30 |...

Buddhist Centre Features
Buddhist Centre Features

Marking the Change of Time: A Day of Meditation and Reflective Writing

By Sadayasihi on Fri, 14 Jan, 2022 - 11:56

Marking the Change of Time: A Day of Meditation and Reflective Writing

By Sadayasihi on Fri, 14 Jan, 2022 - 11:56

A day retreat with Yashobodhi, Sunday 6 March

Two sessions with 1.5 hours break for lunchtime, and one short break in each session.

First session (3 hours): USA PST 02:00 | Mexico 03:00 | USA EST 04:00 | IE & UK 09:00 | Europe 10:00 CET | India 14:30pm | Australia AEDT 20.00 | New Zealand NZDT 22:00 

Second session (3 hours): USA PST 05:30 | Mexico 07:30 | USA EST...

Buddhist Centre Features
Buddhist Centre Features

Still Breathing in the World: A Journey into the Heart of Tonglen with Yashobodhi

By kusaladevi on Fri, 29 Oct, 2021 - 12:49

Still Breathing in the World: A Journey into the Heart of Tonglen with Yashobodhi

By kusaladevi on Fri, 29 Oct, 2021 - 12:49

Still Breathing in the World: A Journey into the Heart of Tonglen with Yashobodhi

A solstice series exploring a beautiful meditation practice from the Tibetan tradition.

Sundays: December 5, 12, 19, 26 + every day in Christmas week (December 20-24 incl.)

Each Sunday session will be done twice to accommodate time zones. Daily sits in Christmas week once a...

Free Buddhist Audio
Free Buddhist Audio

Dharmabyte: Giving Shape to Our Ignorance

By Sadayasihi on Mon, 11 Oct, 2021 - 06:00

Yashobodhi recounts how the earliest Buddhist teachings arose in response to questions presented to the Buddha. 

From the talk entitled The Alchemy of Wisdom, from a series on the Six Paramitas at a West London Buddhist Centre, 2012.

***

Subscribe to our Dharmabytes podcast - bite-sized inspiration three times every week! (Apple Podcasts)

Subscribe to our Free Buddhist Audio podcast - a full Dharma talk every week! (Apple Podcasts)

...

Buddhist Centre Features
Buddhist Centre Features

Step Into the Unknown: Day Retreat Exploring Metaphor, Meditation & Writing

By Centre Team on Thu, 5 Aug, 2021 - 12:35

Step Into the Unknown: Day Retreat Exploring Metaphor, Meditation & Writing

By Centre Team on Thu, 5 Aug, 2021 - 12:35

Day Retreat with Yashobodhi, Sunday September 19

Come to the full day—or just the first or second session.

First session (3.5 hrs): 
IE & UK 09:00 | Europe CET 10:00 | India 13:30 | Australia AEST 18:00 | New Zealand 20:00

Second session (2.5 hrs): 
USA PST 06:00 | México 08:00 | USA EST 09:00 | IE & UK 14:00 | Europe CET 15:00 | | India 18:30 |...

Buddhist Centre Features
The Community Toolkit for Uncertain Times

Looking into the Well Again: Using Writing to Explore the Mind

By Centre Team on Tue, 18 May, 2021 - 17:08

Looking into the Well Again: Using Writing to Explore the Mind

By Centre Team on Tue, 18 May, 2021 - 17:08

Looking into the Well Again: Using Writing to Explore the Mind
A four-week course with Yashobodhi

Sundays: June 27th, July 4th, 11th, 18th
Each session will be done twice every week to accommodate time zones - come to whichever session suits best with your ticket.

First session (2 hrs): IE & UK 09:00 | Europe CET 10:00 | India 13:30 | Australia AEST 18:00 | New Zealand 20:00

Second session (2 hrs)USA PST 11:00 | México 13:00 | USA EST...

Community Highlights
The Community Toolkit for Uncertain Times

Sky Beyond the Clouds: A Guide to Befriending Difficult Emotions

By Centre Team on Tue, 29 Dec, 2020 - 17:24

Sky Beyond the Clouds: A Guide to Befriending Difficult Emotions

By Centre Team on Tue, 29 Dec, 2020 - 17:24

A four-week course with Yashobodhi

Sundays: January 24th, 31st, February 7th, 14th
Each session will be done twice to accommodate time zones. Come to either session each week with your ticket!

First daily session (2 hrs):  IE & UK 09:30 | Europe CET 10:30 | India 14:00 | Australia AEDT 20.30 | New Zealand 22.30

Second daily session (1.5 hrs): USA PST 11:00 | México 13:00 | USA EST 14:00 | IE & UK...

Bump elbows, say hello!
The Community Toolkit for Uncertain Times

Breathing In the World: A Journey into the Heart of Tonglen

By kusaladevi on Fri, 4 Dec, 2020 - 10:55

Breathing In the World: A Journey into the Heart of Tonglen

By kusaladevi on Fri, 4 Dec, 2020 - 10:55

A four-week course led by Yashobodhi 

Starting Sunday 6th December
Sundays: 6th, 13th, 20th, 27th December
(each session will be done twice to accommodate time zones)

‘Early’ session:  UK & IE 09:00 | Europe CET 10:00 | India 13:30 | Australia EST 20.00 | New Zealand 22.00

‘Late’ session: USA PST 11:00 | México 13:00 | USA EST 14:00 | UK & IE 19:00 | Europe CET 20:00 |

A last-minute reminder about this course, starting Sunday 6th December.

Tonglen is a meditation method that originates in the Tibetan Buddhist tradition. In...

Buddhist Centre Features
The Community Toolkit for Uncertain Times

Breathing In the World: A Journey into the Heart of Tonglen

By Sadayasihi on Tue, 10 Nov, 2020 - 10:45

Breathing In the World: A Journey into the Heart of Tonglen

By Sadayasihi on Tue, 10 Nov, 2020 - 10:45

A 4-week course led by Yashobodhi 
Sundays: 6th, 13th, 20th, 27th December
(each session will be done twice to accommodate time zones)

‘Early’ session:  UK & IE 09:00 | Europe CET 10:00 | India 13:30 | Australia EST 20.00 | New Zealand 22.00

‘Late’ session: USA PST 11:00 | México 13:00 | USA EST 14:00 | UK & IE 19:00 | Europe CET 20:00 |

Tonglen...

Pages